Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 29 found articles
 
 
  A local inverse for nonlinear mappings
 
 
Title: A local inverse for nonlinear mappings
Author: Ben-Israel, Adi
Appeared in: Numerical algorithms
Paging: Volume 25 (2000) nr. 1-4 pages 37-46
Year: 2000
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands